# SDR AWXA200300300

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 61,646 hours, 50,744 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Trim
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR ONT WHEN SELECTING TAKEOFF POWER, TAKEOFF POWER WAS SET TO 2.11 EPR AND THE NR 2 ENGINE ONLY CAME UP TO 1.59 EPR. FURTHER ADVANCEMENT OF THROTTLE DID NOT VARY 1.99 EPR , REJECTED TAKEOFF. MAINTENANCE PERFORMED ENGINE TRIM RUNS PER AMM 71-00, OPERATIONAL CHECK WAS GOOD.
